MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported an out of box failure for the g-260-2527 a viziglide wire involved.During the procedure the g-260-2527 a snagged the elevator of the t jf-q 190v and the wire snapped.The procedure was able to be completed using a second g-260-2527 a wire.This was an out of box failure.Additional information was received on 11 jan 2023: the procedure performed was an endoscopic retrograde cholangiopancreatography (ercp).The event occurred intra-operative.The procedure was completed with a second device.The patient was in stable condition.The procedure was successful.There was no blood loss.The device broke outside the body.The user of the device was able to pull the device back thru the scope when it looked damaged at approximately 6-7cm from the distal tip.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key16169852
Report Number2243441-2022-00032
Device Sequence Number12372318
Product Code DQX
UDI-Device Identifier54953170358208
UDI-Public54953170358208
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2023
Report Date (Section F) 01/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue NumberOL-XA25275M
Device Lot Number25K (220512)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2022
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/14/2023